# SDR ASAA2014111209976

- Difficulty date: November 12, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6546568567
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD SIDE HAS LIGHT SURFACE CORRODED AROUND FASTENER AT LBL 2, BS 1016. ACFT GROUNDED.  REPAIRED BULKHEAD WEB IAW EA 400 53, EA 13975 .
